Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

I currently take Wellbutrin sr 300 mg per day and 50 mg topamax at bedtime, but I am wanting to ask my doctor about trying a weight loss drug. I want to try Qsymia but I'm not sure about it because of the phentermine in it. I used to take adderall and I had some side effects from it plus I don't like the jittery effect. How does this medicine make you feel, besides nauseated? Does it make you jittery or drowsy? My Wellbutrin doesn't really make me tired or energized, I can't really tell a difference.

Share this post


Link to post
Share on other sites

I took this drug for a month of my supervised diet requirement made me dizzy, flat and not eat at all. I am not trying to starve myself and create even worse eating habits. I am currently on belviq until my surgery in March so, I'll see how that goes.

Share this post


Link to post
Share on other sites
This medication made me sick. Migraine, nausea, and an overall strange feeling. I didn’t like being on this at all.

Share this post


Link to post
Share on other sites

I have a few questions.

Are you dependent on weight loss medication long term?

What is the rate of regain after patients go off the medication?

Do Dr's give patients supervised weight loss with nutrition consults and behavior changes along with a prescription?

What is the long term success rate?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×